# SDR UALA2009052701521

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 32,888 hours, 7,394 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10604
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  GCU ALSO SHOWS INTERNAL FAULT.  REPLACED AND TESTED L-GCU (PRECAUTIONARY).  IDG REPLACED AND ENGINE RUN CHECKS GOOD.  NO LEAKS NOTED.
